• Publications
  • Influence
The DRESS syndrome: a literature review.
Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme.
TLDR
This study suggests that an illustrated atlas is a useful tool for standardizing the diagnosis of acute severe bullous disorders that are attributed to drugs or infectious agents.
Acute generalized exanthematous pustulosis (AGEP) – A clinical reaction pattern
TLDR
There seems to be a subgroup with characteristic clinical features and a typical course which is mostly caused by drugs for which the term acute generalized exanthematous pustulosis (AGEP) has been established.
Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study
Cases of severe drug hypersensitivity, demonstrating a variable spectrum of cutaneous and systemic involvement, are reported under various names, especially drug reaction with eosinophilia and
SCORTEN: a severity-of-illness score for toxic epidermal necrolysis.
TLDR
It is demonstrated that the risk of death of toxic epidermal necrolysis patients can be accurately predicted by the toxic epidescent severity-of-illness score, and the Simplified Acute Physiology Score and burn score appear to be less adequate.
Severe adverse cutaneous reactions to drugs.
TLDR
Adverse cutaneous reactions to drugs are frequent, affecting 2 to 3 percent of hospitalized patients, and prompt withdrawal of the offending drug is often the most important action to minimize morbidity.
Risk factors for acute generalized exanthematous pustulosis (AGEP)—results of a multinational case–control study (EuroSCAR)
Background  Acute generalized exanthematous pustulosis (AGEP) is a disease characterized by the rapid occurrence of many sterile, nonfollicular pustules usually arising on an oedematous erythema
...
1
2
3
4
5
...